Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Heartburn - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   hi
Doctor :   how can i help u?
Doctor :   For Health purposes please provide these: Age, Gender, Location, Occupation, Marital status,
User :   am suffering from stomach pain from past one month i consulted doc/physician he gave me gastric treatment
Doctor :   k
User :   age 25
User :   male
User :   bengaluru
User :   employee
Doctor :   k
User :   single
Doctor :   Do you smoke or chew tobacco/drink alcohol/Any illicit drugs/ betel nut chewing? If yes how much/how often and how long you have?
User :   no i dont have practice of doing all these above said things
Doctor :   Have you taken/taking any medicines or had any consultation with a Doctor?
User :   ya in columbia asia physician
Doctor :   k
User :   he gave me tabs for gastric
Doctor :   its called: Doctor :   GERD (Heartburn)
Doctor :   Heartburn is the symptom of a condition called gastro-oesophageal reflux disease, in which acid juice from the stomach returns into the oesophagus. This may lead to a harsh, burning sensation in the upper abdomen, moving through the chest and throat to the neck.

Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor